Spliced sequences and summability with a rate

Yardımcı Ş., Gülfırat M.

Positivity, vol.27, no.1, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s11117-023-00970-0
  • Journal Name: Positivity
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, ABI/INFORM, Business Source Elite, Business Source Premier, MathSciNet, zbMATH
  • Keywords: Density, Matrix summability, Spliced sequences, Statistical convergence
  • Ankara University Affiliated: Yes


In the paper we study the summability with a rate of o(an) of spliced sequences where a= (an) is a positive nonincreasing sequence, and show among other things that the A-limit with the rate of o(an) of spliced sequences may be expressed as a linear combination of A-densities with the rate of o(an) of the sets in the partition of positive integers.